# SDR AWXA200600838

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 15,619 hours, 5,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - EEL - CREW REPORTED THAT THE BATTERY FOR THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD F/A FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.  FLASHLIGHT WAS INSTALLED CORRECTLY IN HOLDER.
